How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask KansasTherapist Your Own Question
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience:  17 years experience with depression, abuse, and borderline.
Type Your Mental Health Question Here...
KansasTherapist is online now
A new question is answered every 9 seconds

Areyou abke to help me to figure out whether i am taking too

Customer Question

Areyou abke to help me to figure out whether i am taking too much st johns wort?
Submitted: 4 years ago.
Category: Mental Health
Expert:  KansasTherapist replied 4 years ago.

JACUSTOMER-3wxg6ws3- : hello
JACUSTOMER-a47lbx2y- :


JACUSTOMER-3wxg6ws3- : It can be difficult to know how much you're actualy taking. Studies have shown that there isn't much consistency between the doses in herbal remidies.
JACUSTOMER-3wxg6ws3- : What make you think you might be taking too much?
JACUSTOMER-a47lbx2y- :

what about side effects like raised bumps on skin, insomnia and vivid dreams, attacks of brain shutting down and not being able to walk properly ie very slow movements having to hold onto a wall while walking ?

JACUSTOMER-a47lbx2y- :

can these be side effects of st johns wort

JACUSTOMER-3wxg6ws3- : Some of the symptoms are side effects, like the dreamss, but it shouldn't be giving you insomnia or slow your movements.
JACUSTOMER-3wxg6ws3- : The rash could go either way, but it doesn't usually casue thinking problems.
JACUSTOMER-3wxg6ws3- : If you haven't seen your doctor, I encourage you to do that.
JACUSTOMER-a47lbx2y- :

i am taking blackmores brand one tablet has 1800 mg of hypericum in it

JACUSTOMER-3wxg6ws3- : Do you have a medical person you see?
JACUSTOMER-a47lbx2y- :

yes i do but they don;t know much wbout st johns wort

JACUSTOMER-a47lbx2y- :

are you a psychiatrist

JACUSTOMER-3wxg6ws3- : Some of the symptoms you're talking about don't seem like St. John's wart to me. No, I'm a clinical social worker.
JACUSTOMER-3wxg6ws3- : I think you may have something else going on you need to get checked out.
JACUSTOMER-a47lbx2y- :

the website aid that questions will be answered by a psychiatrist

JACUSTOMER-3wxg6ws3- : Oh, I'm sorry. There are psychiatrists here. If that's what you want you should put it at the start of your question.
JACUSTOMER-a47lbx2y- :

i did not think that i needed to specify that

JACUSTOMER-a47lbx2y- :

as the website did specify that a spychiatrist will answer the qustion

JACUSTOMER-3wxg6ws3- : The mental health questions are seen by all the mental health experts. I,m sorry about the misuderstanding.
JACUSTOMER-a47lbx2y- :

no offense but my questions would be better answered by a psychiatrist as i am taking st johns wort for depression

JACUSTOMER-3wxg6ws3- : I can opt out, and if someone else answers you can ask. Or you can rewirite your question and post it again.
JACUSTOMER-a47lbx2y- :


JACUSTOMER-3wxg6ws3- : If you get charged twice you can contact the site to tell them what happed.
JACUSTOMER-3wxg6ws3- : happened.
JACUSTOMER-3wxg6ws3- : Good luck
Expert:  Camille-Mod replied 4 years ago.

Hi, I’m a moderator for this topic. Your Expert has opted out and I wonder whether you’re still waiting for an answer. If you are, please let me know and I will do my best to find another Expert to assist you right away. If not, feel free to let me know and I will cancel this question for you. Thank you!

Customer: replied 4 years ago.
yes i am, the person did not know much about st johns wort, i need to speak to a psychiatrist for help on this topic
Customer: replied 4 years ago.

please let me know what is going on,whether a psychiatrist is available to help me

Customer: replied 4 years ago.
Relist: Answer quality. I need to speak to a psychiatrist about the new treatments for depression. I also want to ask about st johns wort the dose and side effects from it
Expert:  Camille-Mod replied 4 years ago.

Hi. Sometimes, finding the right Expert can take a little longer than expected and we thank you greatly for your understanding. We’ll be in touch again shortly:-)

Expert:  Camille-Mod replied 4 years ago.

Please understand that it’s rare when we cannot find the right Expert. Nevertheless, because you are entitled to your money back with no questions asked, we will process your refund immediately, upon your request. Please accept our sincere apology. We hope you’ll think of us again when the need arises

Related Mental Health Questions